# SDR 29EA201701110001

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Boeing 737-800
- Aircraft serial: 42059
- Aircraft time: 12 hours, 8 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Overwing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT AFT OVERWING LIGHT CAME ON WHEN APPLYING TAKE-OFF POWER. TROUBLESHOT IAW FIM 52-20 TASK 801 AND FOUND FAULT DURING PSEU BITE PROCEDURE. CLEARED FAULT AND LIGHT EXTINGUISHED IAW TASK 801. PERFORMED EMERGENCY EXIT DOOR SYSTEM TEST IAW AMM 52-22-00 SYSTEM TEST PASSED. NO FAULT NOTED AT THIS TIME.
